# SDR CA031121003

- Difficulty date: November 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bbavia 7ECA
- Aircraft time: 2,314 hours
- Engine: Lyc O235K2C
- Propeller: Snsnch 72CK
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: 21525
- Condition: Broken
- Location: Tail Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BROKEN TAILWHEEL SPRING DISCOVERED DURING GROUND HANDLING. HOOK HAD BROKEN OFF ONE END. BREAK APPEARED TO HAVE STARTED AT BEND WHERE HOOK IS FORMED FROM SPRING COIL.
